Loading...
Loading...

Go to the content (press return)

Entropy versions of additive inequalities

Author
Espuny, A.; Serra, O.
Type of activity
Journal article
Journal
Electronic notes in discrete mathematics
Date of publication
2018-07-01
Volume
68
First page
179
Last page
184
DOI
10.1016/j.endm.2018.06.031
Project funding
Barcelona Graduate School of Mathematics
Discrete, geometric and random structures
URL
https://www.sciencedirect.com/science/article/pii/S1571065318301227 Open in new window
Abstract
The connection between inequalities in additive combinatorics and analogous versions in terms of the entropy of random variables has been extensively explored over the past few years. This paper extends a device introduced by Ruzsa in his seminal work introducing this correspondence. This extension provides a toolbox for establishing the equivalence between sumset inequalities and their entropic versions. It supplies simpler proofs of known results and opens a path for obtaining new ones. Some n...
Keywords
Additive Combinatorics, Shannon entropy, additive inequalities
Group of research
GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics

Participants